SciELO - Scientific Electronic Library Online

 
vol.17 issue2On a Type of Volterra Integral Equation in the Space of Continuous Functions with Bounded Variation valued in Banach SpacesSubmatrices of Four Dimensional Summability Matrices author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

MIRANVILLE, Alain. On an anisotropic Allen-Cahn system. Cubo [online]. 2015, vol.17, n.2, pp.73-88. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462015000200005.

Our aim in this paper is to prove the existence and uniqueness of solutions for an Allen-Cahn type system based on a modification of the Ginzburg-Landau free energy proposed in [11]. In particular, the free energy contains an additional term called Willmore regularization and takes into account anisotropy effects.

Keywords : Allen-Cahn equation; Willmore regularization; anisotropy effects; well- posedness.

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License